COMPOSITION


SALTS : Paracetamol(125mg) Paracetamol

Crocin 125 MG - 37.77

(Glaxo SmithKline Pharmaceuticals Ltd)

TYPICAL USAGE:

Paracetamol is used to treat mild to moderate pain (from headaches, menstrual periods, toothaches, backaches, osteoarthritis, or cold/flu aches and pains) and to reduce fever. Paracetamol is contained in many combination medicines. If you use certain products together you may accidentally use too much paracetamol.

SIDE EFFECTS:

Common paracetamol side effects may include low fever with nausea, stomach pain, and loss of appetite dark urine, clay-coloured stools or jaundice (yellowing of the skin or eyes).

DRUG INTERACTION:

  • Paracetamol+prilocaine- Talk to your doctor before using prilocaine together with paracetamol. Prilocaine can cause a condition called methemoglobinemia that reduces the oxygen-carrying capacity of the blood to different organs, and combining the medication with acetaminophen may increase the risk. Infants and patients with certain conditions such as glucose-6-phosphate dehydrogenase deficiency or anaemia are more likely to develop this condition.
  • Paracetamol+leflunomide- Leflunomide may cause liver problems, and using it with other medications that can also affect the liver such as paracetamol may increase that risk. Because leflunomide can stay in your blood for a prolonged period after the last dose, interactions with other drugs may occur for some time even after you have stopped taking it. You should avoid or limit the use of alcohol while being treated with these medications.
  • Paracetamol+mipomersen- Mipomersen may cause liver problems, and using it with other medications that can also affect the liver such as paracetamol may increase that risk. You should avoid or limit the use of alcohol to no more than one drink per day while being treated with these medications.
  • Paracetamol+teriflunomide- Teriflunomide may cause liver problems, and using it with other medications that can also affect the liver such as paracetamol may increase that risk. Because teriflunomide can stay in your blood for a prolonged period after the last dose, interactions with other drugs may occur for some time even after you have stopped taking it. You should avoid or limit the use of alcohol while being treated with these medications.

MECHANISM OF ACTION:

Paracetamol belongs to class of medications called analgesics (painkiller) and antipyretics (fever reducing). Paracetamol reduces pain by increasing the pain threshold. It reduces fever by acting on the temperature-regulating region of brain, resulting in increased blood flow across the skin, sweating and heat loss.

Pregnancy Category:  C

Substitute Medicines P 125 MG (Apex Laboratories Pvt Ltd) P 125 MG (Apex Laboratories Pvt Ltd) P 125 MG Dt (Apex Laboratories Pvt Ltd) Sumo L 125 MG (Alkem Laboratories Ltd) Pyrigesic 125 MG (East India Pharmaceutical Works Ltd) T-98 125 MG (Mankind pharma) Febrinil 125 MG (Maneesh Pharmaceuticals Ltd) Metacin 125 MG (Themis Medicare Ltd) Paracip 125 MG (Cipla Limited) Medomol 125 MG (Medo Pharma) Medomol 125 MG (Medo Pharma) Medomol 125 MG (Medo Pharma) Malidens 125 MG (Abbott India Ltd) Pacimol 125 MG (IPCA Laboratories Ltd) Macfast 125 MG Oral (Macleods Pharmaceuticals Pvt Ltd.) Fepanil 125 MG (Veritaz Healthcare Ltd) Febrex 125 MG (Indoco Remedies Ltd) Nicetamol 125 MG (Dr Reddy's Laboratories Ltd) Centamol 125 MG (Centaur Pharmaceuticals Pvt Ltd) Tyfy 125 MG (Vanguard Therapeutics Pvt Ltd) Tyfy 125 MG DT (Vanguard Therapeutics Pvt Ltd) Babygesic 125 MG (Meyer Organics Pvt Ltd) Aceto 125 MG (Shield Health Care Pvt Ltd) Retherma 125 MG (Maneesh Pharmaceuticals Ltd) Algina 125 MG (Geno Pharmaceuticals Ltd) Arden 125 MG (Adonis Laboratories Pvt Ltd) Arden 125 MG (Adonis Laboratories Pvt Ltd) Oromol 125 MG (Embiotic Laboratories Pvt Ltd) Parawel 125 MG (Med Manor Organics Pvt Ltd) Pyremol 125 MG (Alembic Pharmaceuticals Ltd) Para Kid 125 MG (Concept Pharmaceuticals Ltd) Medimol Kid 125 MG (Synchem Lab) PA 125 MG (Lincoln Pharmaceuticals Ltd) Penodin 125 MG (Deys Medical) Welset 125 MG (Sun Pharmaceutical Industries Ltd) PUC 125 MG (Alkem Laboratories Ltd) PUC 125 MG (Alkem Laboratories Ltd) Parasuit 125 MG (Burnet Pharmaceuticals P Ltd) Pinkbery 125 MG (Moraceae Pharmaceuticals Pvt Ltd) Fibromet 125 MG (Colinz Laboratories Ltd) Pedmol 125 MG (Pharm Products Pvt Ltd) Cepal 125 MG (Caplet India Pvt Ltd) Pyrakem 125 MG (Alkem Laboratories Ltd) Doliprane 125 MG (Abbott India Ltd) Merimol 125 MG (Wockhardt Ltd) Para Para 125 MG (Perk Pharmaceuticals Ltd) Micromol Kid 125 MG (Southshourne Corporation India) Mypol 125 MG (Anhox Healthcare Pvt Ltd) PFC 125 MG (Alde Medi Impex Ltd) PFC 125 MG (Alde Medi Impex Ltd) Admol Junior 125 MG (Ethicare Pharma) Meprocin 125 MG (Empiai Pharmaceuticals Pvt Ltd) Parexia 125 MG (Heal India Laboratories) Agpar 125 MG (Agron Remedies Pvt Ltd) Agpar 125 MG (Agron Remedies Pvt Ltd) Paracin 125 MG (Torque Pharmaceuticals Pvt Ltd) 37 C 125 MG (Agron Remedies Pvt Ltd) Taurpol 125 MG (Taurus Laboratories Pvt Ltd) Pidimol 125 MG (Parenteral Drugs India Ltd) Temril 125 MG (Prayas Pharmaceuticals) Prodol 125 MG (Radicura Pharma pvt ltd) Delceta 125 MG (Astrum Healthcare Pvt Ltd) PM 125 MG (Commonwealth Pharmaceuticals) PM 125 MG (Commonwealth Pharmaceuticals) Flumol 125 MG (Elder Pharmaceuticals Ltd) Anglopar 125 MG (Anglo-French Drugs & Industries Ltd) Anglopar 125 MG (Anglo-French Drugs & Industries Ltd) Leemol 125 MG (Leeford Healthcare Ltd) Cetamol 125 MG (Indica Laboratories Pvt Ltd) Paarmol 125 MG (Sun Pharmaceutical Industries Ltd) Adwin 125 MG (Thrift Pharmaceuticals) Infemol 125 MG (Embiotic Laboratories Pvt Ltd) Lupipara Forte 125 MG (Lupin Ltd) Paracin 125 MG (Stadmed Pvt Ltd) Paracin Kid 125 MG (Stadmed Pvt Ltd) Pyrexin 125 MG (Iatros Pharmaceuticals Pvt Ltd) Jagcin 125 MG (Jagsonpal Pharmaceuticals Ltd) Lupicip 125 MG (Lupin Ltd) Pyrivin 125 MG (Vintage Labs Pvt Ltd) Paracon 125 MG (Concept Pharmaceuticals Ltd) Soparin Kid DT 125 MG (Klar Sehen Pvt Ltd) Alice 125 MG (Ind Swift Laboratories Ltd) Paracetamol 125 MG (Jan Aushadhi) Pararose M 125 MG (Ronyd Healthcare Pvt Ltd) Essmol 125 MG (Sresan Pharmaceuticals)